MAUDE Adverse Event Report: MIZUHO OSI WILSON PLUS UNIVERSAL W/TEMPUR PADS; PATIENT POSITIONER

MIZUHO OSI WILSON PLUS UNIVERSAL W/TEMPUR PADS; PATIENT POSITIONER
Model Number 5319G
Medical Device Problem Codes Collapse (1099); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lumbar disectomy, the right side rail of wilson frame came loose and collapsed.The patient was caught/secured so as to avoid the fall and was reported to be okay.
 
Additional Manufacturer Narrative
Inspection of the device found no defects apart from the detached fastener.The manual warns users to inspect the device before and after each use.
 
Event or Problem Description

Brand Name
WILSON PLUS UNIVERSAL W/TEMPUR PADS
Common Device Name
PATIENT POSITIONER
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17044538
Report Number2921578-2023-00008
Device Sequence Number15638069
Product Code JEA
UDI-Device Identifier00842430105104
UDI-Public00842430105104
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5319G
Device Catalogue Number5319G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age43 YR
Patient SexUnknown
Patient Weight116 KG